# SDR SWAA2022102563407

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,902 hours, 36,155 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 FLAP FAIRING; INBOARD SIDE HAS A Y SHAPE CRACK FROM TIRE DAMAGE LONGEST RUN ON THE CRACK IS 5.75 INCHES AND ADJACENT LEG 2.5 INCHES / [01] C/W MEASUREMENTS;[02] C/W EA 22-157-03157;[03] EA ACCOMPLISHED AND ISSUED
